# SDR DALA2019082104886

- Difficulty date: March 27, 2017
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 46,716 hours, 24,512 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ATG4 HAS OVERSIZE HOLES IN STR'S, REPAIRED PER SECTION 1 ER/A 557001-14AD
